# SDR REXA2022061001154

- Difficulty date: May 26, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670370653
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 863.00 FRAME IS CORRODED BETWEEN STGR 26L AND 26R.	REPAIRED F.S. 863.00 FRAME IAW ENDEAVOR EA CRJ753-13478 REV IR DATED 4/29/22.
